# SDR REXA2024103001164

- Difficulty date: April 17, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: CC670383801
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR STABILIZER BAR IS CRACKED.  GALLEY SERVICE DOOR STABILIZER BAR BRACKET REQUIRES REPLACEMENT. REMOVED GALLEY SERVICE DOOR STABILIZER BAR BRACKET IAW CRJ 900 AMM 52-41-27-400-801-A01. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE BRACKET PN: CC670-38380-1 IAW CRJ 900 AMM 52-27-400-801-A01 AND CRJ 900 SRM 51-40-11-001-001-A01. GALLEY DOOR OPS CHECK REQUIRED. PERFORMED OPS CHECK OF GALLEY SERVICE DOOR IAW CRJ 900 AMM 52-41-00-710-801-A01, OPS CHECK GOOD AT THIS TIME.
